MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-TTL1LYR 12FR10ML 100%SIL TMP T

MEDLINE INDUSTRIES, LP; DBD-TTL1LYR 12FR10ML 100%SIL TMP T
Catalog Number URO170812T
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 there was no "tape on connection" and the foley was disconnected from the tubing.The customer reported upon reassembly it was lose and the catheter was replaced.The customer reported there was no any serious injury, medical intervention/attention, or follow up care related to the reported incident.The customer reported the sample is not available for return evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023 there was no "tape on connection" and the foley was disconnected from the tubing.

Common Device Name
DBD-TTL1LYR 12FR10ML 100%SIL TMP T
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17952596
Report Number1417592-2023-00416
Device Sequence Number6790133
Product Code OHR
UDI-Device Identifier10889942213481
UDI-Public10889942213481
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170812T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown